Mathematics Faculty & Staff

Dr. Tilak Bhattacharya
- Professor
- Professor
- tilak.bhattacharya@wku.edu
- COHH 3106
- Pronouns He | Him | His
Academic Bio
PhD Purdue University, USA
B.Tech I. I. T Kanpur, India
Research
Dr. Bhattacharya's research includes: Elliptic and Parabolic Partial Differential Equations, Real Analysis.
Selected Publications
- A Strong Minimum Principle and Large Time Asymptotics for viscosity solutions to doubly nonlinear equations (co-author Leonardo Marazzi), Nonlinear Analysis (Elsevier), Special Volume honoring Emmanuele DiBenedetto, vol 221, Aug 2022
- A strong Maximum Principle for Fully Nonlinear Sub-Elliptic Equations with Hormander Condition (with Ahmed Mohammed), Calculus of Variations and Partial Differential Equations, Jan 2021.
- On the Viscosity Solutions to Trudinger's equations (with Leonardo Marazzi), Nonlinear Differential Equations and Applications, Vol 22, Issue 5, 2015.
- Inhomogeneous Dirichlet problems involving the infinity-Laplacian (with Ahmed Mohammed). Advances in Differential Equations, vol 17, nos 3-4, March-April (2012), 225-266.
- On the behaviour of infinity-harmonic functions on some special unbounded domains, Pacific J Mathematics, vol 219, no 2, 2005.
- On the behavior of infinity-harmonic functions near isolated singularities, Nonlinear Analysis TMA, 58(2004)
- A proof of the Faber-Krahn inequality for the first eigenvalue of the p-Laplacian, Ann. Mat, Pura ed Applicata, IV, vol CLXXVII, 1999.
- Bounds for Capacities in terms of asymmetry (with Allen Weitsman), Revista Matematica Iberoamericana vol 12, no 3, 1996